Texas, 2009Hail and Damaging Winds in Texas, August 13, 2009
August 13, 2009 · NWS AMA · 7 events in 4 counties and zones
Severe thunderstorms moved across the southern Texas Panhandle during the early morning hours. These storms produced large hail and strong winds but no damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms moved across the southern Texas Panhandle during the early morning hours. These storms produced large hail and strong winds but no damage or injuries were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Aug 12, 10:58 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 12, 10:58 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1158 PM CDT WED AUG 12 2009
.UPDATE...
MAIN REASON FOR UPDATE WAS TO ADJUST POPS AND TO CLEAN UP EVENING
WORDING IN THE ZPF. CURRENT WATER VAPOR IMAGERY INDICATES SHORTWAVE
TROUGH IN NE CO. THIS HAS TRIGGERED AN AREA OF THUNDERSTORMS WHICH CONTINUE
TO ACCELERATE SWD ACROSS THE TX/OK PANHANDLES. WENT AND ADJUSTED POPS
UPWARD WITH THE HIGHEST POPS ACROSS THE CENTRAL AND ERN SECTIONS OF
THE AMA CWA. ALTHOUGH NO OTHER SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED UPSTREAM...STILL MAINTAINED SLIGHT CHANCE POPS ACROSS THE
REMAINDER OF THE PANHANDLES AS THE AFOREMENTIONED SHORT WAVE TROUGH
IS FORECAST TO DROP THROUGH THE PANHANDLES OVERNIGHT.
CLK
&&
.AVIATION...
FOR THE 06Z TAFS...MAIN FORECAST CONCERN IS ON CONVECTION CHANCES IN
THE VERY SHORT TERM. THUNDERSTORM COMPLEX IS TRACKING SWD ACROSS THE
PANHANDLES. GIVEN CURRENT TRACK...TIMED STORMS TO AFFECT THE KAMA
TERMINAL BETWEEN 06-08Z. STILL POSSIBLE FOR ADDITIONAL STORMS TO POP
UP OVERNIGHT AS A SHORTWAVE TROUGH PROPAGATES INTO THE
PANHANDLES...HOWEVER CONFIDENCE IS LOW ENOUGH TO PRECLUDE ANY MENTION
AT KDHT/KGUY. UPPER RIDGE EDGES OVER TX THURSDAY...BUT WITH NW FLOW
ALOFT...CAN EXPECT ANOTHER REPEAT PERFORMANCE ON MOUNTAIN CONVECTION
MAKING ITS WAY INTO THE AREA. FOR NOW JUST INSERTED CB REMARKS AFTER
00Z AS EXPECT DRY CONDITIONS DURING THE DAY. WINDS WILL GENERALLY
REMAIN OUT OF THE SOUTH WITH SPEEDS AROUND 12-15 KTS.
CLK
&&
.PREV DISCUSSION... /ISSUED 910 PM CDT WED AUG 12 2009/
UPDATE...
COMPLEX OF STRONG THUNDERSTORMS MOVING ACROSS SE CO/SW KS IN
ASSOCIATION TO A SHORTWAVE TROUGH DROPPING SEWD ALONG THE NORTHERN
PERIPHERY OF THE UPPER RIDGE CENTERED OVER THE FOUR CORNERS REGION.
THE 00Z SOUNDING AT DDC INDICATES AN INVERTED TYPE V
PROFILE...INDICATING STRONG WINDS WOULD BE THE MAIN THREAT FROM ANY
STORMS THAT MIGRATE INTO THE NRN SECTIONS OF AMA CWA. GIVEN STORM
MOVEMENT TO THE SOUTHEAST...WENT AND BUMPED UP POPS ACROSS THE OK
PANHANDLE THIS EVENING. ALTHOUGH CURRENT RADAR IMAGERY DOES NOT SHOW
MUCH ELSE IN THE WAY OF CONVECTION IN NE NM...HELD ONTO POPS
OVERNIGHT AS ANY OUTFLOW BOUNDARY MAY TRIGGER ADDITIONAL STORMS
WHILE A LLVL JET INTENSIFIES ACROSS THE AREA. REMAINDER OF FORECAST
LOOKS ON TRACK WITH ONLY MINOR ADJUSTMENTS MADE TO TEMP/WIND/DEWPOINT/QPF
GRIDS.
CLK
PREV DISCUSSION... /ISSUED 557 PM CDT WED AUG 12 2009/
AVIATION...
A NORTHWEST FLOW ALOFT WILL BRING THUNDERSTORMS FROM EASTERN COLORADO
AND EASTERN NEW MEXICO INTO THE PANHANDLES TONIGHT. ALL THREE TAF
SITES HAVE A SHOT AT A TSRA WITH DHT HAVING THE BEST CHANCE. SKIES
WILL CLEAR AGAIN THURSDAY MORNING. THEN TSRA MAY GET CLOSE TO THE DHT
TAF SITE JUST BEFORE THE END OF THIS FORECAST. SOUTHEAST AND SOUTH
WINDS WILL PREVAIL. VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORMS.
PREV DISCUSSION... /ISSUED 246 PM CDT WED AUG 12 2009/
DISCUSSION...
UPPER LEVEL PATTERN CONTINUES WITH A RIDGE ACROSS THE SOUTHWEST
DESERTS AND A TROUGH IN THE NORTHWEST AND ACROSS THE APPALACHIANS IN
THE EAST. THROUGH THE NEXT SEVEN DAYS THE NORTHWEST TROUGH WILL DIG
INTO THE WESTERN UNITED STATES AND SUPPRESS THE FOUR CORNERS RIDGE.
RIDGE REDEVELOPS OVER THE SOUTHEASTERN UNITED STATES. THE WESTERN
TROUGH WILL BE THE PREDOMINANT WEATHER PLAYER FOR THE PANHANDLES IN
THE EXTENDED FORECAST.
THUNDERSTORMS ALREADY DEVELOPING ALONG THE HIGHER TERRAIN OF NEW
MEXICO AND COLORADO THIS AFTERNOON. SHORTWAVE TROUGH OVER THE FOUR
CORNERS IS EXPECTED TO INCREASE THIS ACTIVITY THROUGH THE EVENING AND
OVERNIGHT TONIGHT. THUNDERSTORMS WILL LIKELY DRIFT DOWN INTO THE
PANHANDLES LATE IN THE EVENING AND SPREAD ACROSS THE AREA OVERNIGHT.
CANNOT RULE OUT ISOLATED THUNDERSTORMS DEVELOPING IN THE PANHANDLES THIS
AFTERNOON...BUT THE MAIN SHOW WILL BE TONIGHT. POPS HAVE BEEN
INCREASED DURING THE OVERNIGHT HOURS...FITTING WELL WITH RECENT TRENDS
OF NIGHTTIME CONVECTION.
RIDGE BEGINS TO WEAKEN AND MOVE ACROSS THE PANHANDLES ON THURSDAY.
SLIGHTLY WARMER TEMPERATURES ARE EXPECTED ESPECIALLY IN THE SOUTHERN
TEXAS PANHANDLE. AS FLOW BECOMES WESTERLY...CANNOT RULE OUT STORMS
DEVELOPING OVER THE MOUNTAINS AND DRIFTING INTO THE WESTERN PANHANDLES
OR DEVELOPING WITHIN THE LEE TROUGH ITSELF IN THE EVENING.
SHORTWAVE TROUGH TRAVERSES THE SOUTHERN ROCKIES AND PASSES OVER THE
PANHANDLES ON FRIDAY WITHIN THE SOUTHWESTERLY FLOW ALOFT...INCREASING
THE CHANCES FOR THUNDERSTORMS. INCREASED POPS INTO THE 30 TO 40
PERCENT RANGE...WHICH AGREES WELL WITH THE MAV AND MET GUIDANCE FOR
FRIDAY NIGHT.
NEXT BIG FEATURE IS A COLD FRONT WHICH MOVES INTO THE PANHANDLES
SATURDAY NIGHT AND SUNDAY AS THE WESTERN TROUGH MOVES INTO THE
NORTHERN PLAINS. THIS WILL SERVE AS A FOCUS FOR THUNDERSTORM
DEVELOPMENT ON SUNDAY...AND THUS 30 TO 40 POPS HAVE BEEN ADDED HERE
AS WELL. HIGH TEMPERATURES WILL BE COOLER ON SUNDAY AS
WELL...ESPECIALLY IN THE NORTH. FRONT LINGERS IN THE REGION THROUGH
MONDAY...SO POPS HAVE BEEN CONTINUED THROUGH MONDAY NIGHT. ANOTHER
COLD FRONT MAY MOVE INTO THE AREA WEDNESDAY.
GENERALLY UNDERCUT THE MAV GUIDANCE FOR MAX AND MIN TEMPERATURES IN
THE FIRST FEW PERIODS...FOLLOWING RECENT TRENDS. GENERALLY STAYED
WITH THE 00Z MEX GUIDANCE IN THE EXTENDED FORECAST.
KIMBLE
FIRE WEATHER...
FIRE WEATHER CONCERNS ARE LOW DUE TO RECENT HEAVY PRECIPITATION AND
THE CONTINUED CHANCES FOR PRECIPITATION. RELATIVE HUMIDITIES WILL
REMAIN HIGH WITH WINDS GENERALLY LESS THAN 20 KT.
KIMBLE
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
15/05
Hazardous weather outlook, Aug 12, 8:08 PM CST, 4 hours 22 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT WED AUG 12 2009
OKZ001>003-TXZ001>020-131100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
908 PM CDT WED AUG 12 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...
THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES
THROUGH TONIGHT. HEAVY RAIN WILL BE THE PRIMARY CONCERN WITH PONDING
OF FLOOD PRONE AREAS POSSIBLE. IN ADDITION...SOME STORMS COULD
APPROACH SEVERE STRENGTH...WHICH MAY RESULT IN DAMAGING WINDS AND
MARGINALLY SEVERE HAIL.
.DAYS TWO THROUGH SEVEN...
GENERALLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS
MUCH OF THE REGION THROUGH MONDAY NIGHT. HEAVY RAIN WILL BE THE
PRIMARY THREAT FROM ANY STORMS THAT DEVELOP...WHICH MAY LEAD TO
LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
GOEHRING
In the hours before
Special weather statement, Aug 12, 9:22 PM CST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT WED AUG 12 2009
OKZ002-003-TXZ003-130345-
TEXAS OK-BEAVER OK-HANSFORD TX-
1022 PM CDT WED AUG 12 2009
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR HANSFORD...BEAVER
AND TEXAS COUNTIES.
AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OPTIMA...MOVING SOUTHEAST AT 25 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
LG
Special weather statement, Aug 12, 10:02 PM CST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1102 PM CDT WED AUG 12 2009
OKZ002-003-TXZ001>004-130430-
TEXAS OK-BEAVER OK-DALLAM TX-SHERMAN TX-HANSFORD TX-OCHILTREE TX-
1102 PM CDT WED AUG 12 2009
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR OCHILTREE...
HANSFORD...SHERMAN...DALLAM...BEAVER AND TEXAS COUNTIES.
AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 10 MILES WEST OF GRAY TO 14 MILES
NORTHWEST OF STRATFORD...MOVING SOUTHEAST AT 25 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
LG
Special weather statement, Aug 12, 10:29 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1129 PM CDT WED AUG 12 2009
OKZ003-TXZ001>005-130500-
BEAVER OK-LIPSCOMB TX-DALLAM TX-SHERMAN TX-HANSFORD TX-OCHILTREE TX-
1129 PM CDT WED AUG 12 2009
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR OCHILTREE...
HANSFORD...SHERMAN...DALLAM...LIPSCOMB AND BEAVER COUNTIES.
AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES EAST OF FORGAN TO CONLEN...
MOVING SOUTHEAST AT 35 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.
LG
Special weather statement, Aug 12, 10:48 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1148 PM CDT WED AUG 12 2009
OKZ003-TXZ001>010-130515-
BEAVER OK-LIPSCOMB TX-DALLAM TX-SHERMAN TX-HANSFORD TX-OCHILTREE TX-
HARTLEY TX-ROBERTS TX-HEMPHILL TX-HUTCHINSON TX-MOORE TX-
1148 PM CDT WED AUG 12 2009
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT FOR MOORE...
HUTCHINSON...HEMPHILL...ROBERTS...HARTLEY...OCHILTREE...HANSFORD...
SHERMAN...DALLAM...LIPSCOMB AND BEAVER COUNTIES.
AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF BOOKER TO 7
MILES WEST OF CACTUS...MOVING SOUTHEAST AT 30 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS. TRY TO
UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM
APPROACHES.
LG
Special weather statement, Aug 12, 11:23 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1223 AM CDT THU AUG 13 2009
TXZ004-005-009-010-014-130600-
LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-HEMPHILL TX-GRAY TX-
1223 AM CDT THU AUG 13 2009
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT FOR GRAY...HEMPHILL...
ROBERTS...OCHILTREE AND LIPSCOMB COUNTIES.
AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 18 MILES NORTHWEST OF CANADIAN TO
21 MILES NORTHWEST OF CODMAN...MOVING SOUTH AT 25 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
SJOHNSON
Special weather statement, Aug 13, 12:13 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
113 AM CDT THU AUG 13 2009
TXZ011-016-130645-
OLDHAM TX-DEAF SMITH TX-
113 AM CDT THU AUG 13 2009
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR DEAF SMITH AND OLDHAM
COUNTIES.
AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF VEGA...MOVING SOUTH AT 10 MPH.
UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
SJOHNSON
Thunderstorm Wind, Gray
- When
- August 13, 12:30 AM CST to 12:31 AM CST
- Where
- Gray County, 2.64 mi ENE of Pampa
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.550, -100.930
Thunderstorm wind gusts of fifty-three knots was measured at the mesonet located two miles east of Pampa.
Thunderstorm Wind, Gray
- When
- August 13, 12:30 AM CST to 12:31 AM CST
- Where
- Gray County, 1.49 mi NNE of Pampa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.550, -100.960
Dispatch estimated thunderstorm wind gusts of fifty-two knots in Pampa.
Hail, Potter
- When
- August 13, 12:44 AM CST to 12:45 AM CST
- Where
- Potter County, 6.22 mi N of Amarillo
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.290, -101.820
Thunderstorm Wind, Armstrong
- When
- August 13, 1:06 AM CST to 1:07 AM CST
- Where
- Armstrong County, 0.89 mi SE of Claude
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.110, -101.360
A National Weather Service employee estimated thunderstorm wind gusts of fifty-two knots in Claude.
Thunderstorm Wind, Armstrong
- When
- August 13, 1:24 AM CST to 1:25 AM CST
- Where
- Armstrong County, 0.89 mi SE of Claude
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.110, -101.360
A National Weather Service employee estimated thunderstorm wind gusts of sixty-one knots in Claude.
Thunderstorm Wind, Donley
- When
- August 13, 1:50 AM CST to 1:51 AM CST
- Where
- Donley County, 1.13 mi W of Clarendon
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.930, -100.920
Thunderstorm wind gusts of fifty-four knots was measured by the mesonet sensor located two miles west-southwest of Clarendon.
Thunderstorm Wind, Donley
- When
- August 13, 2:00 AM CST to 2:01 AM CST
- Where
- Donley County, 1.13 mi W of Clarendon
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.930, -100.920
Thunderstorm wind gusts of fifty-one knots was measured at the mesonet sensor located two miles west-southwest of Clarendon.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Winds in Wisconsin, August 13 to 14, 2009$1.6 million · 60 kt wind · 13 events
- Flash Flood in Georgia, August 13, 2009$120,000 · 1 event
- Damaging Wind in Texas, August 13, 2009$15,000 · 60 kt wind · 1 event
- Damaging Winds and High Wind in Utah, August 13 to 14, 200968 kt wind · 6 events
- Hail and Damaging Wind in Montana, August 13 to 14, 20091 in hail · 5 events
- Hail and Damaging Winds in Montana, August 13, 200961 kt wind · 3 events
- Hail in North Dakota, August 13 to 14, 20091 in hail · 2 events
- Damaging Wind in Texas, August 13, 200952 kt wind · 1 event
- Hail in Nebraska, August 13, 20090.88 in hail · 1 event
- Flash Flood in Virginia, August 13, 20091 event
- Hail in Montana, August 13, 20091 in hail · 1 event
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, August 13, 20091 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 190898, 190901, 190896, 190904, 190908, 190909, 190910.